| Model Number |
IB KIT, MINI, PEEK, CC FT, W/ JUMPSTART |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via phone that an ar-1787pj-cp internal brace kit 2.7 drill bit broke when drilling into the talus.This occurred during use in a case with no patient effect.Case completed using a different 2.7 drill bit.All fragments not removed, one shard was found in x-ray but will not affect patient.Delay in case 5 minutes.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.